# SDR DHL2005748513

- Difficulty date: September 27, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 72,814 hours, 28,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING A9 CHECK DISCOVERED SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROW 29 LEFT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EXIT LIGHT ASSEMBLY AT ROW 29 LEFT.  OPS CHECKS WERE GOOD.
